# SDR DALA2024061406102

- Difficulty date: April 30, 2020
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,210 hours, 40,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 664 PERFORMED EMERGENCY LIGHT CHECK. LIGHTS AT 5AB FAILED. CORRECTIVE ACTION: RELAMPED, REPLACED FUSE ON (M731); EMERGENCY LIGHT ON (5AB) PANEL CHECKS GOOD. (1554077)
